# SDR UALA2013040102068

- Difficulty date: March 30, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: G4 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY SUPPORT AT BS 1620 TO BS 1640 RBL 52 WL 208.1 CORRODED ON PREVIOUS REPAIR.   REMOVED, FABRICATED AND REPLACED G4 GALLEY SUPPORT AT BS 1620 TO 1640 RBL 52 WL 208.1 IAW SRM 51-40-02 FIG 12 AND DWG 146N5233.  MAJOR REPAIR.
